Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Free actions on $ S\sp{n}\times S\sp{n}$


Author: Gene Lewis
Journal: Trans. Amer. Math. Soc. 132 (1968), 531-540
MSC: Primary 55.36
MathSciNet review: 0229235
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.36

Retrieve articles in all journals with MSC: 55.36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0229235-4
PII: S 0002-9947(1968)0229235-4
Article copyright: © Copyright 1968 American Mathematical Society